# SDR CHQA20130614208

- Difficulty date: June 14, 2013
- Submitted: June 18, 2013
- Operation: Air carrier
- Aircraft: N379SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145606
- Aircraft time: 28,003 hours, 24,519 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 19,021 hours, 17,819 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim Switch
- Part number: 14530477401
- Condition: Dirty
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, THE FLIGHT CREW RECEIVED AN AURAL "TRIM" WARNING MESSAGE AND FOUND THE MAIN AND BACK-UP PITCH TRIM TO BE INOPERATIVE.  THE CREW DECLARED AN EMERGENCY, RETURNED TO THE FIELD, AND MADE AN UNEVENTFUL LANDING.  MX CLEANED THE BACK UP TRIM SWITCH AND RESET THE SYSTEM IAW THE FAULT ISOLATION MANUAL AFTER WHICH ALL OPS CHECKS WERE SUCCESSFULLY COMPLETED.
